# SDR DALA2024031903454

- Difficulty date: March 18, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N409DX
- Make and model: Airbus A330-941
- Aircraft serial: 1983
- Aircraft time: 13,600 hours, 1,608 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Aft Cargo Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3409 DAMAGE ON AFT CARGO DOOR FWD SIDE OF CUT OUT BETWEEN STRG 40 AND STRG 41 RH. CORRECTIVE ACTION: COMPLIED WITH ERA 616690-14. (5297091)
